Oscillatory behavior of solutions to third-order nonlinear differential equations with a superlinear neutral term
MetadataShow full metadata
This article studies the oscillatory and asymptotic behavior of solutions to a class of third-order nonlinear differential equations with superlinear neutral term. The results are obtained by a comparison with first-order delay differential equations whose oscillatory behavior is known, and by using integral criteria. Two examples are provided to illustrate the results.
CitationTunç, E., & Grace, S. R. (2020). Oscillatory behavior of solutions to third-order nonlinear differential equations with a superlinear neutral term. Electronic Journal of Differential Equations, 2020(32), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.